answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2006-07-05 19:32:28
2006-07-05 19:32:28

I am guessing everyone is different. When I first started using the pill, my breasts went up a cup size. Eventually they went back to normal, and before my period came they got bigger again, now about 6 months later they never get big anymore :-( Just the same.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions



Hi, This is a bit of a grey area as birth control can effect women in many different ways. There has been a few cases on breasts feeling swollen or tenderness when on birth control.


Yes it can because you are taking hormones when you take birth control. You may also gain weight.


Some birth control drugs contain female hormones that can cause a man to grow breasts.


If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.




Birth control GIVES you pregnancy symptoms. If she thinks she is pregnant she shouldn't be taking birth control any more and should see her doctor to find out.because birth control doesn't help if you are pregnet.


Can birth control be ineffective while taking metronidazole?


Birth control pills are not used to increase the size of your breasts. But sometimes your breasts can enlarge while on the pill but this is rarely the case.


THE BEST DAY TO START TAKING BIRTH CONTROL IS MONDAY..!!!


Due to the estrogen in birth control pills, it probably will make a mans breasts grow.



It is not that they are getting smaller, it is that the breasts are going back to their normal size. Birth control can sometimes make the breasts swell, just like right before your period. They will not be any smaller then before birth control.


If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.


Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill.


Birth control pills can cause breasts to increase in size.


If you're taking steroids, I wouldn't bother taking birth control, steroids can make you sterile.


Yes, taking multiple birth control pills can cause spotting.


Birth control pills do not increase the risk of birth defects in babies conceived by women who are or were taking them.


No, you should not be pregnant when taking birth control. Birth control is meant to lower the risk of pregnancy.


Yes, many woman stop menstruating while using birth control pills (or patch, ring, injection). Their periods return when they stop taking the pill.


Unfortunately no. This is just a side effect that happens in a few cases and isn't a permanent occurance.


Due to the estrogen in birth control pills, it probably will make a mans breasts grow.


Yes. If you stop taking your birth control you are at higher risk of becoming pregnant than before you started taking it. Especially at a younger age. I was on birth control and quit taking it for a week and now I am four months pregnant.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.